Sign in
Download Opera News App

Health

 

Health Living

 

Disease prevention and treatment

Here Is Why You Shouldn't Take Painkillers For Menstrual Cramps

Without a doubt, menstrual cramps can be excruciating for many women, as a result, they tend to go for different remedies just to seek comfort during these trying times.

However, among such is to take painkillers just to quench this pains, unfortunately, experts has something slightly different to say about this trend.

Photo Credit: Medical Center

According a report by the Daily Mail, Mayo Clinic gastroenterologist, regularly taking painkillers for menstrual cramp, especially taking more than two pills month after month or day after day could be risky.

In the sense that, you are likely to develop health issues like acid reflux, digestive problems or stomach ulcers, take a look at what these entails;

Acid Reflux

This is a chronic disease that occurs when the stomach acid or bile flows into the food pipe and irritates the lining.

Stomach Ulcers

Stomach ulcers are open sores that develop when the lining of the stomach has become damaged. It is also known as gastric ulcers.

Some of the symptoms of stomach ulcers includes; bloating, vomiting, nausea, retching and feeling very full after a meal.

Photo Credit: Children's Mercy

Digestive Problems

Some of the common symptoms of digestive problems includes; bleeding, bloating, constipation, heartburn, nausea and pains in the belly etc.

Note that, the maximum pain reliver to take is four 250mgs a day, while patients that smoke, drink or take drugs like aspirin or ibuprof are particularly at higher risk to develop the aforementioned health problems.

Photo Credit: istock

Content created and supplied by: Roschi (via Opera News )

Daily Mail Mayo Clinic

COMMENTS

Load app to read more comments